MathSciNet Relay Station
MathSciNet bibliographic data
MR2833579 (2012f:34021) 34A55 (34B07 34B09)
Chan, Chi-Hua Some eigenvalue problems for vectorial Sturm-Liouville equations with eigenparameter dependent boundary conditions. Trans. Amer. Math. Soc. 364 (2012), no. 1, 119–136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement